Does anyone know if birth control pills can cause PVCs? It seems the ectopics started again when getting on the pill. It is so irritating, my dr acts like I am making a big deal when I see him for these. The anxiety is eating me alive. I am taking 100 mg of Zoloft but it doesn't seem help much. Also taking 100 mg atenolol.
I've never been able to take birth control pills. They make me really nervous and seem to make my palpitations worse. I have heard from my doctor that they could help your palps if they're hormone related because they keep you from ovulating and you have less opportunity to have hormone fluctuations. I guess it just depends on which pill works best for you - you might consider switching or going off them to see if your palps get better.
It's weird. Birth control helps some people with their palpitations, and triggers them for others. I suspect it is similar to how pregnancy causes more for some women, and reduces them for others. All the hormone game.
Any info on how I can research hormonal changes during pregnancy and immediate postpartum? Like for example, I wanna find out SPECIFICS about estrogen and progestrin, when levels peak and fall,etc. My problems started immediately postpartum, and I suspect that the levels are very high while you are pregnant, then nosedive after birth, then you get a whole set of other hormones with breastfeeding. So, my bottom line is... I wanna find out if I need a pill with more estrogen, progrestin, etc. I feel like I am on to something with my hormones, especially since my heart goes wacky on my period. I believe that a pill can fix me if I find the right one. I have googled this stuff and can't find much. Any ideas are appreciated.
I have seriously thought about trying birth control again to try to fix my palps, my gynecologist even recommended it. I have just had such bad experiences in the past, namely with Yasmin, that I'm scared to do so. I had few palps during pregnancy and I believe it was due to the high estrogen and progesterone levels in my body at the time. I have few palps during the first part of the menstrual cycle, then lots at ovulation, then few until PMS, then lots through my period. I am thinking I have more when the estrogen levels start to drop, but I'm not really sure. It would be nice if a birth control pill could help, wouldn't it?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.